Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Facial WastingFacial Wasting
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Changing To Atripla to minimize lipo?
Dec 18, 2011

I am HIV+ since 1989.I am 42 years old male. I am on medication from 1996. I started from AZT,3TC, then Zaigan (Trizivir). In 2006 we changed to Kivexa and Rayataz. Because of the side effect I dicided to take Kivexa and 200mg of rayataz for last five years. my CD4 count and vireal load is good and undictatable. I am thinking to changed to atripla to minimize the side effect like loose of fat on my face and arm and legs. what is your adivice. Thnak you

Response from Dr. Pierone

Hello, and thanks for posting.

I am not sure that changing to Atripla would minimize the loss of facial and superficial fat. There are no studies that I am aware of comparing these regimens with regard to maintenance of superficial fat stores.

If you already have significant fat loss, I would be thinking along the lines of a switch to a nuke sparing regimen something like a combination of a boosted protease inhibitor (Norvir/Reyataz) and Isentress.

Good luck!



Previous
Need treatment in East Texas
Next
Sculptra in Pittsburgh

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement